# SDR YAXA2017020901

- Difficulty date: February 1, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N765KP
- Make and model: Piper PA-31-350
- Aircraft serial: 318253012
- Aircraft time: 11,418 hours
- Engine: Lyc TIO540J2B
- Engine time: 1,524 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: LW12463
- Part serial: HTBL00032
- Condition: Leaking
- Location: Lt Engine
- Part time: 682 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE 100 HOUR INSPECTION, THE LEFT TAILPIPE WAS FOUND TO HAVE BURNT OIL ON IT. THE TAILPIPE WAS REMOVED FOR FURTHER INVESTIGATION AND BURNT OIL WAS VISIBLE IN THE TURBOCHARGER AROUND THE TURBINE BEARING. DUE TO THIS OIL LEAK THE TURBOCHARGER WAS REMOVED AND REPLACED WITH SERVICEABLE.
